# SDR SWAA2021042927782

- Difficulty date: January 24, 2020
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,557 hours, 11,541 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIPS ON AFT SIDE OF FLOOR BEAM 947.5 AT STR 18R & 18L ARE DAMAGED (2EA). REPLACED LEFT AND RIGHT STRINGER CLIPS PER SRM 514002.
